# SDR USVA49701

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- Engine: Pwa JT8D15
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 3 SHUT DOWN DUE TO FIRE WARNING.  FOUND NR 3 ENGINE BLEED AIR MANIFOLD TUBE SEPARATED AT FLANGE WHERE ATTACHED TO FUEL HEAT VALVE.  REPAIRED FLANGE TO PIPE IAW PWA ENGINE MANUAL 72-09-71.  OPS CHECKED FUEL HEAT VALVE.  NO LEAK NOTED.  (M)
